# SDR GAIA00441

- Difficulty date: July 24, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Out Of Position
- Location: Aft Body
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2731 - LRD-BRO - LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED ON DESCENT INTO BRO.  FOLLOWED AOM LOER AFT BODY OVERHEAT PROCEDURES.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING IN BRO.  REPOSITIONED AFT BODY HEAT WARNING STRIP.  OPERATIONALLY CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
